MAUDE Adverse Event Report: AGILITI HEALTH - HAYS RAYES, INC DBA SIZEWISE MANUFACTURING; BSWRP2 86

AGILITI HEALTH - HAYS RAYES, INC DBA SIZEWISE MANUFACTURING; BSWRP2 86
Model Number 12060308
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code Fall (1848)
Date of Event 05/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
Customer states bed alarm worked but did not signal the desk when patient fell out of bed.No patient injuries were sustained.
 
Additional Manufacturer Narrative
The bedframe was evaluated and it was found that the cable from the nurse call box, which connects to the rest secure system and provides connectivity of any alarm passing through the bedframe, was ripped out of the box.Replacement of nurse call box was completed to correct this issue.

Brand Name
RAYES, INC DBA SIZEWISE MANUFACTURING
Common Device Name
BSWRP2 86
Manufacturer (Section D)
AGILITI HEALTH - HAYS
500 commerce pkwy
hays KS 67601
Manufacturer (Section G)
AGILITI HEALTH - HAYS
500 commerce pkwy
hays KS 67601
Manufacturer Contact
kari brower
500 commerce pkwy
hays, KS 67601
MDR Report Key22134330
Report Number1931307-2025-00011
Device Sequence Number7487120
Product Code FNL
UDI-Device Identifier00845699003976
UDI-Public00845699003976
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 06/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number12060308
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2025
Initial Report FDA Received Date06/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/22/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown